Our expert says:
Don't do it. Call Lifeline to talk about this, and go to an emergencyroom or to see your own doctor, very promptly indeed. Sounds like your bf has been under a great deal o sress at work, etc, and this lowered his ability to tolerate and manage any stresses that were arising between the two of you. NEVER ever give anyone else the power of life or death over you, as you seem to have done here --- love, by all means, but love is about life. You could live, indeed very well, without him ; but from the sound of it, it isn't yet clear what will happen --- and taking an overdose right now may utterly prevent things from working out right. You can cope ---- but talk with lifeline, I cant imagine what injections your doctor could have given you which would have been of the least use. he may give you another chance, if not today, then maybe next week --- it may take time, and you must give it ( and yourself ) time. And be clear --- you DO wanna live. Maybe you dont wanna live LIKE THIS, but the "like this" can change. Maybe he will take you back, after thinking this through ( and when he has mastered whatever's giving him all the extra atress at work. Maybe you'd meet someone even better than him --- if either of those sorts of things happened, you WOULD want to be alive. And you need to stay alive to work towards such goals. But with the help of a counsellor, not of injections
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.